Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Suffering from Pemphigus vugaris, took blister therapy. Still getting blisters in mouth. Complete treatment ?

hello sir I am suffering from Pemphigus vugaris from 2010 november taken pulse from jan 2011 to dec 2012,all the blisters stopped after 3 pulses. i have taken pulse therapy(dextroxine) for 12 months, from 2012 january i have been on only medicine but after 6months again blisters in mouth have been developed pain was very severe for that my Dr. has give me Kenecort injection weekly once this i have tried for 2 months still the problem was retained so again one more pulse i have taken. the blisters in the mouth have been healed only for 20days again now i am suffering from mouth blisters please suggest me medicine which will heal quickly.there is severe pain in the mouth not able to eat or talk .properly.Now Iam taking Azoron 50mg once daily and calcium tablet.Is there any other medicine which completely treats this problem.can you suggest any DR who stays in Hyderabad,Andhrapradesh, INDIA.
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi, look pemphigus is a chronic vesiculobullous disorder autoimmune in nature
Cure is not possible but remission can be achieved.
I think right now your disease is active for which you may start prednisolone 40mg a day with mycophenolate mofetil 1 gm a day for 20 days after which prednisolone can be tapered but ofcourse you should start it under a dermatologists observation.
take care
Answered: Fri, 12 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor